# SDR HALA2010090900407

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767332
- Aircraft serial: 33422
- Aircraft time: 30,492 hours, 5,735 cycles
- Engine: Ge CF680A2
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4077880908
- Part serial: 02383227
- Condition: Inoperative
- Location: Cockpit
- Part time: 22,412 hours, 4,343 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT CDU INTERMITTENTLY BLANKS. SELECTING ALT DOES NOT RESTORE DISPLAY.  R & R NR2 MCDU GROUND CK OK IAW AMM 34-61-02.
